# SDR AALA201806159005

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 54,057 hours, 22,097 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. COACH SEAT WINDOW SHADE/HANDLE EXIT WINDOW SHADE AT 15A IS TORN/BROKEN. REPLACED SEAT 15A WINDOW SHADE ASSEMBLY PER AMM 25-21-12. OPERATIONS CHECK GOOD.
